# SDR CHQA201100103

- Difficulty date: March 11, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 25,838 hours, 21,116 cycles
- Engine: Allsn AE3007A
- Engine time: 15,034 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CABIN FLOOR STRUCTURE LEFT OMEGA BEAM AFT ANGLE AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE CABIN FLOOR STRUCTURE LEFT OMEGA BEAM AT FRAME 20 IAW SRM 51-40-02.
